Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate - anyone on over 70 mg/day? desolationrower

Posted by JadeKelly on December 6, 2008, at 18:46:13

In reply to Re: Parnate - anyone on over 70 mg/day?, posted by desolationrower on December 6, 2008, at 15:45:58

> When i started parnate, days 5-14 or so i felt quite foggy. It felt quite like i was stoned; kind of confused, but goofy and increased positive affect which had been absent on the sri i was taking before. If you are just now experiencing some weirdness, maybe you just hit a therapeutic dose?
>
> -d/r

Hi d/r,
Same-roughly 2nd week of Parnate I had the feeling of the old me in a really good mood, lots of energy. Nothing foggy, one of those days I'd say I felt slightly euphoric.

But the wierdness I'm describing does not feel therapeutic. It feels awful. Especially last two morns. Almost paranoid, felt so shi*y. Only two things I could think of:

1. Drank 2 beers (Coors lite) night before, both nights. Could alcohol interfere with small benefit I'm getting? Or with low BP?

2. This morning slept REALLY late so didn't get Parnate till late. Am I surviving on tiny bit NE? Maybe had some w/d's?

Really don't think I'm getting the "real thing" yet. I think I'm getting small buzz off NE/EP cause I always feel better little while after dose.

Do you mind telling me your dosing schedule from beginning? How long on each dose, how long you've been on it, if you're responding? Anything else you can tell me? Do you take anything that you think effects your result (augment, adjunct, d/r's secret homemade recipe?)

I'm taking Klonopin 3mg daily for old neck injury. Don't need it anymore (don't think), could kick myself for not d/c before Parnate but wanted to start so bad. Could that be interfering with result?

Btw-I was going to find you today, I'm sure you know I used to "lurk" here a lot, did you know "Pheonix I"? Remember reading post about what happened when he went from Nardil (Canada ran out) to Parnate, I believe overnight, then I think back to Nardil. It was a quick (couple days?) taper. Anyway, outcome was PRES. If you don't know him could you do a search and check it out? I don't want to give Shawn bad advice. He already had that bad experience with 105mg Nardil.

He may be seeing a Doc soon, that isn't known for being stingy in handing out whatever.

Thanks a lot d/r! I'll expect a lenthy post back about the family, your feelings, emotions, etc. haha. OR-I'll take what I can get in answer to those questions!

~Jade


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JadeKelly thread:866796
URL: http://www.dr-bob.org/babble/20081204/msgs/867108.html